MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-48-2009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 09/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case - usa (mdl no.3044) (ngg) (mmh).Patient id: frances valene lk rev.8.Plaintiff was implanted with the following exactech device: knee (optetrak/optetrak logic) 9.Leg in which the exactech device was implanted: left.10.Date the exactech device was implanted (see also note to paragraph 5 above): (b)(6) 2014.11.State in which the exactech device was implanted: al.12.Date the exactech device was surgically removed/revised: (b)(6) 2023 13.Plaintiff has suffered the following injuries and complications as a result of this exactech device: plaintiff has experienced daily pain and discomfort in her left knee which has limited her activities of daily living and impacted her quality of life.Plaintiff has suffered debilitating injuries and damages, including but not limited to, pain and discomfort; swelling; gait impairment; poor balance; component part loosening; soft tissue damage; bone loss; bone damage; and other injuries presently undiagnosed, which all require ongoing medical care.As a further direct, proximate, and legal consequence of the defective nature of the exactech device, plaintiff has sustained and will sustain future damages, including but not limited to cost of medical care; rehabilitation; home health care; loss of earning capacity; mental and emotional distress; and pain and suffering.The patient has filed a short-form complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.3044, and pending in the eastern district of new york.Per the transfer order creating this multidistrict litigation, ¿plaintiffs¿allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component, which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.No device return anticipated due to this being a legal case.Ebi initial surgery attached.Historical record & smartsolve searched for sn/patient name with no results.No further information.2110348 02-012-48-2009 logic cr tib insert slope+, sz 2, 9mm.***serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.Udi: (b)(4).510k: k111400.Concomitant products: 2990365 - 02-010-03-0220 - logic cr femoral cem, left sz 2.3677507 - 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.Aa7042 - 13a2101 - cemex system fast genta 70g.3723784 - 200-02-29 - three peg patella 29mm.05 0120 14 003 - a10007 - gps knee implant kit.
 
Additional Manufacturer Narrative
D10 concomitant products: 2990365 - 02-010-03-0220 - logic cr femoral cem, left sz 2.3677507 - 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.Aa7042 - 13a2101 - cemex system fast genta 70g.3723784 - 200-02-29 - three peg patella 29mm.05 0120 14 003 - a10007 - gps knee implant kit.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key19962064
Report Number1038671-2024-02782
Device Sequence Number21033535
Product Code JWH
UDI-Device Identifier10885862174284
UDI-Public10885862174284
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2019
Device Catalogue Number02-012-48-2009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Initial Report FDA Received Date08/12/2024
Date Device Manufactured08/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale